# SDR ABXA20200803229

- Difficulty date: December 22, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,059 hours, 43,902 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RIGHT HAND HYDRAULIC FLUID QTY LOSS ON EICAS.  AIRCRAFT BACK TO BLOCK AND GROUNDED.  MAINTENANCE PLACED HYDRAULIC QTY ON DEFERRAL AND AIRCRAFT RELEASED TO RESUME FLIGHT OPERATIONS.
